Variance computations for functionals of absolute risk estimates

R. M. Pfeiffer, E. Petracci

Research output: Contribution to journalArticle

Abstract

We present a simple influence function based approach for computing the variances of estimates of absolute risk and functions of absolute risk. We apply this approach to criteria that assess the impact of changes in the risk factor distribution on absolute risk for an individual and at the population level. As an illustration we use an absolute risk prediction model for breast cancer that includes modifiable risk factors in addition to standard breast cancer risk factors. Influence function based variance estimates for absolute risk and the criteria are compared to bootstrap variance estimates.

Original languageEnglish
Pages (from-to)807-812
Number of pages6
JournalStatistics and Probability Letters
Volume81
Issue number7
DOIs
Publication statusPublished - Jul 2011

    Fingerprint

Keywords

  • Absolute risk
  • Bootstrap
  • Functional delta method

ASJC Scopus subject areas

  • Statistics, Probability and Uncertainty
  • Statistics and Probability

Cite this